# SDR GTIA9700143

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mis Repaired
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MHV - FS 996 - BELOW LONGERON 18R, REPAIR INSTALLED WITH BLIND FASTENERS, DOES NOT MEET REQUIREMENTS OF SRM 53-01 FIG 2, SHEET 3.  REMOVED AND REPLACED REPAIR DOUBLER AND FILLER FABRICATED, TREATED, FINISHED, FASTENERS INSTALLED AND SEALED PER SRM 51-01, 51-10-3, 51-20-0, 51-30-8.  (M)
